# SDR CALA2015041600281

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 45,314 hours, 15,697 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RT HORIZONTAL STAB SKIN HAS A 1/2" CRACK, LOCATED INBD SIDE OF RIB STATION 147.90 & 24" AFT OF FWD SPAR.  CRACK ENDS MARKED IN BLACK MARKER FOUND USING HFEC C-SCAN NTM-UAL PART 6 SECTION 55-10-01.  ACCOMPLISHED REPAIR IAW ECRA 5510-02514.
